Tennessee, 2018

Flash Flooding and Flooding in Tennessee, June 27, 2018

June 27, 2018 · NWS OHX · 29 events in 18 counties and zones

A significant severe weather event affected Middle Tennessee on June 27 as multiple rounds of strong to severe thunderstorms moved across the area throughout the day. Numerous reports of wind damage, large hail, and flash flooding were received mainly across the northern and eastern counties of Middle Tennessee.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$114,000
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

A significant severe weather event affected Middle Tennessee on June 27 as multiple rounds of strong to severe thunderstorms moved across the area throughout the day. Numerous reports of wind damage, large hail, and flash flooding were received mainly across the northern and eastern counties of Middle Tennessee.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Jun 27, 2:50 AM CST, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 27, 2:50 AM CST, 2 hours 10 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
350 AM CDT Wed Jun 27 2018

.DISCUSSION...

Upper low located over WI this morning. The main trough axis extends
southward through western TN but additional impulses still reside
upstream. Latest radar shows some additional convection over
western KY that is attempting to gain strength. Latest Hr3 solution
suggests that it will hold together and ramble across the mid state
later today. Will include 40-60 pops again today with the greatest
chance across eastern sections.

By late this afternoon, trough axis will move east of TN. However,
an active northwest flow pattern will remain. Stationary frontal
boundary will be camped out close to the Ohio river. 25KT 850 mb
flow will intersect with upper impulses near that boundary and MCS
development can again be expected. Thickness structure again
indicates that convection will slide south and southeastward across
our area again tonight. Pops will remain in the 40-60 percent range.

As we move into Thursday, the upper high will be centered near the
Arklatex. Midday cap erosion will still be in place along with a
weaker but still active northwesterly flow. Look for moderate pops
to continue. On Friday, the upper high attempts to expand eastward.
However, a weakness develops in the form of a n-s upper trough axis
extending northward from the north central Gulf. Pops continue
for Friday but more on the order of a 20-40 percent chance.

For the near term temps, despite the high 850 mb values and the
elevated height regime, the clouds and moisture will keep temps
down. Highs today will only reach near 90. Still quite humid and
sticky at night though with lower to mid 70s. As for heat index
values, we are seeing upper 90s to near 100 for the next few days.
Friday, however, is looking warmer with highs in the mid 90s and
heat index values of 100 to 105.

In the ext fcst, The weak trough will remain over our area and then
we will see the upper high, to our west, attempt to build
northward. Pops will continue as we fail to see a drier mrh
intrusion and/or an upper high establishing closer proximity.
Midday caps will continue to erode and low pops will be the rule
during the aft and eve hours primarily.

For the long term temps, 850 mb values will continue to hang out
around 20c. So, it  should be rather warm with highs in the lower
90s as convection generally holds off until aft and eve. The middle
of next week looks a little warmer as the upper high builds north
into the nations interior. More in the way of a truer northerly
component may bring some drier mrh values southward. Should see
high temps reaching the mid 90s.

&&

.AVIATION...
06Z TAF DISCUSSION.

BNA/MQY/CKV/CSV...Line of convection is currently moving across
Middle Tennessee, and continues to weaken, as expected. Don't know
if it will make it to the Cumberland Plateau in its current form
or not. (And the HRRR is of little help.) Look for winds to stay
up overnight and increase after 12Z, so don't believe radiation
fog will be a factor tonight. With a shortwave moving across
Middle Tennessee Wednesday morning, scattered showers are
possible prior to 18Z, but storms are also possible during peak-
heating, so the big challenge this forecast is pinpointing times
for convection.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      90  74  91  74  94 /  50  40  40  20  30
Clarksville    90  74  91  73  92 /  50  30  40  20  20
Crossville     84  71  85  71  87 /  60  60  40  30  40
Columbia       90  73  91  74  92 /  50  30  40  20  30
Lawrenceburg   90  73  91  73  92 /  50  40  40  20  40
Waverly        90  74  90  73  92 /  50  30  40  20  30

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

DISCUSSION......21
AVIATION........07
Hazardous weather outlook, Jun 27, 4:52 AM CST, 8 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
552 AM CDT Wed Jun 27 2018

TNZ005>011-023>034-056>066-075-077>080-093>095-281030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
552 AM CDT Wed Jun 27 2018

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...Today and Tonight

A few strong to severe thunderstorms will be possible across
Middle Tennessee mainly this afternoon, then again late tonight.
The main concern with any strong to severe thunderstorms that do
develop will be strong to damaging winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

In the hours before

Special weather statement, Jun 26, 11:25 PM CST, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Nashville TN
1225 AM CDT WED JUN 27 2018

TNZ010-011-030>034-064>066-270615-
Putnam TN-Cumberland TN-Fentress TN-Overton TN-Pickett TN-Clay TN-
De Kalb TN-Jackson TN-White TN-Smith TN-
1225 AM CDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR OVERTON...PICKETT...NORTHWESTERN
CUMBERLAND...SOUTHEASTERN SMITH...NORTHEASTERN DE KALB...JACKSON...
CLAY...NORTHERN WHITE...PUTNAM AND FENTRESS COUNTIES UNTIL 115 AM
CDT...

At 1224 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Celina to 7 miles northwest of Smithville.
Movement was east at 60 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Cookeville, Livingston, Jamestown, Celina, Gainesboro, Byrdstown,
Algood, Monterey, Baxter, Gordonsville, Hickman, Allardt, Pleasant
Hill, Hamptons Crossroads, Moss, Center Hill Lake, Clarkrange,
Cummins Falls State Park, Grimsley and Whitleyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3662 8509 3660 8479 3658 8477 3595 8516
      3609 8601 3662 8560
TIME...MOT...LOC 0524Z 273DEG 53KT 3663 8554 3604 8593

07
Special weather statement, Jun 27, 1:11 AM CST, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Nashville TN
211 AM CDT WED JUN 27 2018

TNZ075-077-270745-
Coffee TN-Bedford TN-
211 AM CDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COFFEE AND BEDFORD
COUNTIES UNTIL 245 AM CDT...

At 211 AM CDT, Doppler radar was tracking a strong thunderstorm near
Shelbyville, moving east at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Shelbyville, Manchester, Tullahoma, Wartrace, Normandy, Raus and
Arnold AFB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3536 8625 3537 8628 3538 8625 3539 8628
      3540 8626 3541 8625 3541 8629 3536 8633
      3534 8641 3536 8649 3536 8660 3538 8663
      3557 8661 3556 8602 3535 8606 3536 8616
      3534 8620 3535 8623 3534 8626
TIME...MOT...LOC 0711Z 273DEG 38KT 3545 8653

07
Special weather statement, Jun 27, 1:38 AM CST, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Nashville TN
238 AM CDT WED JUN 27 2018

TNZ063-077-078-270830-
Cannon TN-Coffee TN-Warren TN-
238 AM CDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COFFEE...WARREN AND
SOUTHERN CANNON COUNTIES UNTIL 330 AM CDT...

At 237 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Manchester, moving east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
McMinnville, Morrison, Centertown, Viola, Beechgrove and Summitville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3557 8624 3562 8625 3574 8615 3582 8568
      3553 8561 3553 8571
TIME...MOT...LOC 0737Z 273DEG 24KT 3564 8602

07
Special weather statement, Jun 27, 2:21 AM CST, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Nashville TN
321 AM CDT WED JUN 27 2018

TNZ078>080-270845-
Van Buren TN-Grundy TN-Warren TN-
321 AM CDT WED JUN 27 2018

...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHEASTERN WARREN
AND GRUNDY COUNTIES UNTIL 345 AM CDT...

At 321 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Gruetli-Laager, or 13 miles northwest of Dunlap,
moving east at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Spencer, Gruetli-Laager, Tracy City, Altamont, Coalmont, Palmer,
Beersheba Springs, Pelham and Fall Creek Falls State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3527 8591 3529 8591 3553 8572 3575 8565
      3576 8526 3572 8527 3557 8542 3555 8546
      3553 8561 3549 8554 3543 8554 3541 8551
      3541 8549 3535 8551 3532 8556 3530 8566
      3529 8569 3529 8571 3527 8571
TIME...MOT...LOC 0821Z 273DEG 49KT 3553 8552

07

The radar

The Nashville radar (KOHX), 7 km away, was scanning. The volume nearest the first event began at 11:03 UTC.

Open the radar archive at this moment

Event by event

21 thunderstorm wind, 3 hail, 2 flood, 2 flash flood, 1 lightning. Local standard time, as filed.

Flood, Wilson

When
June 27, 5:00 AM CST to 6:00 AM CST
Where
Wilson County, 2.38 mi NNW of Beckwith to 2.44 mi NNW of Beckwith
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.252, -86.486

Mays Chapel Road at Polecat Road was flooded and impassable.

Thunderstorm Wind, Wilson

When
June 27, 5:36 AM CST
Where
Wilson County, 0.24 mi SW of Green Hill
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
36.227, -86.553

A tree was blown down that blocked the entire roadway in the 500 block of Glen Echo Drive.

Lightning, Wilson

When
June 27, 5:42 AM CST
Where
Wilson County, 1.77 mi S of Egan
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.205, -86.346

A home at 2761 Hickory Ridge Road was struck by lightning and caught fire causing minor damage.

Thunderstorm Wind, Van Buren

When
June 27, 11:35 AM CST
Where
Van Buren County, 5.32 mi E of Phiferes
Measured
61 kt (70 mph) estimated gust
Property damage
$25,000
Reported by
Park/Forest Service
Coordinates
35.655, -85.357

Fall Creek Falls State Park manager estimated one to two hundred trees were blown down across the park with three cabins and several campers and vehicles damaged from fallen trees.

Thunderstorm Wind, Clay

When
June 27, 1:25 PM CST
Where
Clay County, 3.58 mi NE of Midway
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
36.601, -85.549

Trees were blown down along New Hope Road.

Thunderstorm Wind, Overton

When
June 27, 1:52 PM CST
Where
Overton County, 0.38 mi NW of Livingston
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
36.384, -85.324

Trees were blown down at 204 West Henson Street and power lines were blown down on Oak Street and West 4th Street in Livingston.

Thunderstorm Wind, Clay

When
June 27, 1:56 PM CST
Where
Clay County, 0.58 mi WSW of Hermitage Spgs
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
36.577, -85.780

Several trees were blown down around Hermitage Springs including one that fell onto a car on Happy Springs Road at Highway 52.

Thunderstorm Wind, Jackson

When
June 27, 1:59 PM CST
Where
Jackson County, Gainesboro
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
36.350, -85.650

Trees were blown down in Gainesboro.

Flash Flood, Macon

When
June 27, 2:00 PM CST to 3:00 PM CST
Where
Macon County, 0.61 mi N of Red Boiling Spgs to 0.67 mi N of Red Boiling Spgs
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
36.539, -85.851

Several roads were flooded in downtown Red Boiling Springs including Bennett Hill Road, Highway 56, McClure Street and Main Street.

Thunderstorm Wind, Humphreys

When
June 27, 2:20 PM CST
Where
Humphreys County, Waverly
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Social Media
Coordinates
36.080, -87.800

Trees and power lines were blown down mainly in the north part of Waverly.

Thunderstorm Wind, Fentress

When
June 27, 2:30 PM CST
Where
Fentress County, 1.04 mi ENE of Roslin
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
36.234, -84.902

Several trees were blown down on Standing Rock Road along the Fentress/Morgan County line.

Thunderstorm Wind, Coffee

When
June 27, 2:56 PM CST
Where
Coffee County, 3.23 mi NE of Fredonia
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Emergency Manager
Coordinates
35.564, -86.081

Six trees were blown down in the New Union area along Parker Road.

Flash Flood, Jackson

When
June 27, 3:00 PM CST to 4:30 PM CST
Where
Jackson County, 1.52 mi NNW of Gainesboro to 1.52 mi W of Gainesboro
Cause
Heavy Rain
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
36.371, -85.658

Tennessee Emergency Management Agency reported numerous roads were flooded across Gainesboro. Jackson County Emergency Management and Facebook photos and videos also showed several buildings flooded across Gainesboro, including the EMS station on Murray Street, the Jackson County Rescue Squad facility on Highway 56 at School Drive, and a storage facility along Highway 56 at Doc Creek Lane.

Thunderstorm Wind, Cumberland

When
June 27, 3:05 PM CST
Where
Cumberland County, 1.09 mi W of (Csv)crossville Mem
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
35.950, -85.100

A tree was blown down onto a main power line on Highway 70 west of Crossville causing widespread power outages.

Thunderstorm Wind, Robertson

When
June 27, 3:18 PM CST
Where
Robertson County, 1.43 mi WNW of White House
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
36.475, -86.675

Trees were blown down on Mount Vernon Court in White House.

Thunderstorm Wind, Sumner

When
June 27, 3:24 PM CST
Where
Sumner County, 0.49 mi SSE of Two Chesnut
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
36.443, -86.618

Trees were blown down along Jones Road in Cottontown.

Hail, Montgomery

When
June 27, 3:25 PM CST
Where
Montgomery County, 1.15 mi SSE of Fredonia
Measured
1 in hail
Reported by
Social Media
Coordinates
36.416, -87.209

Quarter size hail reported in southeast Montgomery County. Location estimated based on radar.

Thunderstorm Wind, Sumner

When
June 27, 3:27 PM CST
Where
Sumner County, 1.59 mi SW of Highland Academy
Measured
52 kt (60 mph) estimated gust
Property damage
$4,000
Reported by
Trained Spotter
Coordinates
36.505, -86.522

Several trees were snapped and uprooted along Brandy Hollow Road south of Portland.

Thunderstorm Wind, Sumner

When
June 27, 3:41 PM CST
Where
Sumner County, 0.73 mi WNW of Castalian Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
36.404, -86.332

Several trees were blown down with cars trapped in between them on Greenfield Lane in Castalian Springs.

Thunderstorm Wind, Wilson

When
June 27, 4:02 PM CST
Where
Wilson County, 1.09 mi N of Centerville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
36.296, -86.218

A tree was blown down blocking the roadway at 1421 Beasleys Bend Road.

Thunderstorm Wind, Davidson

When
June 27, 4:05 PM CST
Where
Davidson County, 0.56 mi W of Una
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
36.081, -86.630

Ham radio reports along with social media photos and videos showed several trees were blown down in the Bell Road and Sailboat Drive area of Antioch.

Thunderstorm Wind, Macon

When
June 27, 4:10 PM CST
Where
Macon County, 1.2 mi WSW of Russell Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
36.423, -85.920

Trees were blown down on Highway 80 near the Macon/Smith County line.

Thunderstorm Wind, Smith

When
June 27, 4:14 PM CST
Where
Smith County, 2.11 mi SW of Tanglewood
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
36.255, -86.002

Trees were blown down on Highway 70 causing a motor vehicle accident.

Thunderstorm Wind, Wilson

When
June 27, 4:30 PM CST
Where
Wilson County, 1.58 mi SSW of Bairds Mills
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
36.078, -86.340

A tree was blown down on Murfreesboro Highway south of West Richmond Shop Road.

Thunderstorm Wind, Putnam

When
June 27, 4:45 PM CST
Where
Putnam County, 1.99 mi SE of Baxter
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
36.128, -85.607

A 3 foot diameter tree was snapped at 5349 Academy Road.

Flood, Overton

When
June 27, 5:00 PM CST to 5:30 PM CST
Where
Overton County, 1.02 mi WNW of Livingston to 0.82 mi WSW of Livingston
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.386, -85.337

Street flooding was reported on the Livingston Bypass.

Hail, Warren

When
June 27, 5:28 PM CST
Where
Warren County, 0.23 mi ENE of Davenport
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
35.751, -85.966

Hail, Coffee

When
June 27, 5:40 PM CST
Where
Coffee County, 1.65 mi S of Winton Town
Measured
1 in hail
Reported by
Social Media
Coordinates
35.447, -85.925

A Facebook video showed pea to quarter size hail fell near Hillsboro.

Thunderstorm Wind, Grundy

When
June 27, 6:25 PM CST
Where
Grundy County, 0.75 mi NE of Piedmont
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
35.277, -85.860

A tree was blown down that blocked Highway 41 between Pelham and Monteagle.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Lightning
A lightning strike that killed, injured or caused damage.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2018Every state in 2018This day in weather historyWarnings in Tennessee, June 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 770438, 770436, 770437, 770440, 770443, 770446, 770444, 770447, 770451, 770448, 770449, 770452, 770470, 770454, 770457, 770460, 770459, 770463, 770475, 770477, 770480, 770482, 770456, 770483, 770484, 770485, 770486, 770487, 770488.